# SDR FDEA201707282078

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 58,842 hours, 22,346 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, PUT GEAR UP.  GEAR RETRACTED. WHEN GEAR  HANDLE WAS PUT TO OFF, GEAR CAME DOWN. PUT GEAR  DOWN FOR LANDING AND RECEIVED GOOD DOWN INDICATION.   PERFORMED A BITE OF THE PSEU AND FOUND NO FAULTS ON THE BOX IAW AMM 32-09-06, STEP 4. E.  JACKED AIRCRAFT, CYCLED LANDING GEAR SEVERAL TIMES AND PUT GEAR HANDLE  IN THE OFF NEUTRAL POSITION WITH HYDRAULICS ON AND OFF FOR 10 MIN EACH WITH NO DEFECTS NOTED,  COULD NOT DUPLICATE ON GROUND.  OPS CHECKED GOOD IAW AMM 07-11-01-2, & 32-32-00-0-0.
